# SDR ASAA1078295

- Difficulty date: September 20, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N648AS
- Make and model: Boeing 737790
- Aircraft serial: 30662
- Aircraft time: 24,855 hours, 10,947 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Bulkhead
- Part number: 115A29532
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RW TRAILING EDGE SEAL BULKHEAD IS CRACKED AT STA 289.  REMOVED AND REPLACED THE SEAL BULKHEAD.
